# SDR DXTA2008110303332

- Difficulty date: October 31, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N230QS
- Make and model: Amd FALCON2000
- Aircraft serial: 59
- Aircraft time: 2,405 hours, 1,440 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 30C407001
- Condition: Leaking
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 90KTS THE NR 1 ENGINE LOW OIL RED CAS MESSAGE CAME ON AND THE OIL PRESSURE GAUGE DROPPED BELOW 20 PSI.  TROUBLESHOOT TO A LEAKING AGB FWD HYD PUMP SHIFT CARBON SEAL. REMOVED SEAL AND INSTALLED A NEW SEAL.  REPLACED OIL PUMP IAW ER. PUMP PRESSURE CHECK GOOD. LEAK CHECKS GOOD.
